# SDR FDEA201407021602

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 69,390 hours, 16,048 cycles
- System (JASC): 3150 · Central Warning
- Part: Transmitter
- Part number: 0070G3
- Part serial: 65B
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT STARTED RECEIVING AURAL WARNING LG CONTINUOUSLY.  ALSO ON CONFIG PAGE, LT OTBD FLAP HAD INTERMITTENT YELLOW X.  NO ALERTS SHOWING.  RETURN & AURAL WARNING WENT AWAY DESCENDING BELOW FL290.  DID NOT RETURN.
